PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 67-74
Tytuł artykułu

Darboux type properties of the paratingent

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider the Darboux type properties for the paratingent. We review some of the standard facts on the multivalued functions and the paratingent. We prove that the paratingent has always the Darboux property but the property D* holds only when the paratingent is a multivalued function.
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
67-74
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Department of Real Analysis Faculty of Mathematics and Natural Sciences, The John Paul II Catholic University of Lublin, ul. Konstantynów 1H 20-950 Lublin, Poland
  • Department of Real Analysis Faculty of Mathematics and Natural Sciences, The John Paul II Catholic University of Lublin, ul. Konstantynów 1H 20-950 Lublin, Poland
Bibliografia
  • Czarnowska, J., Kwiecińska, G., On the Darboux property of mulivalued functions, Demonstratio Math. 25 (1992), 193-199.
  • Delahaye, J. P., Denel, J., The continuites of the point-to-set maps, definitions and equivalences, Math. Programming Stud. 10 (1979), 8-12.
  • Hu, S., Papageorgiou, N. S., Handbook of Multivalued Analysis. Vol. I. Theory, Kluwer Academic Publisher, Dordrecht, 1997.
  • Rudin, W., Principles of Mathematical Analysis, Third edition, McGraw-Hill Book Co., New York-Auckland-Düsseldorf, 1976.
  • Zygmunt, W., On the full solution of the paratingent equations, Ann. Univ. Mariae Curie-Skłodowska Sect. A 26 (1972), 103-108 (1974).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0008-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.